# SDR SWAA2016011948082

- Difficulty date: December 14, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E ACCESS DOOR CUT OUT INTERCOSTAL CRACKED BACKSIDE OF AFT FRAME, UPPER CHORD AREA, LBL 2.  R & R INTERCOSTAL IAW SRM.
